# SDR DALA2023011000178

- Difficulty date: January 9, 2023
- Submitted: January 10, 2023
- Operation: Air carrier
- Aircraft: N302NB
- Make and model: Airbus A319-114
- Aircraft serial: 1062
- Aircraft time: 57,644 hours, 29,975 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Mask
- Condition: Deployed
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3102 - FA AFT FWD FACING JUMPSEAT OXYGEN MASK DEPLOYED. CORRECTIVE ACTION: RESTOWED MASKS & SECURED COVER. OK FOR SERVICE. REF A319 AMM 35-21. (9473886)
